# SDR HEEA956221

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9UW
- Make and model: Aerosp SA365N
- Aircraft serial: 6076
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 022200041EQ
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLASS CRAZED CAUSING WATER EVAPORATION.
